Printer Friendly

Tamiflu leaves teenager blind.

A teenager who has been left visually impaired after suffering an allergic reaction to Tamiflu drags did not have the virus, doctors have confirmed. Samantha Millard was hospitalised for a month after developing Steven Johnson syndrome which causes the skin to peel off, reported the Daily Mail (January 21). The 19-year-old later developed toxic epidermal necrolysis syndrome which has damaged her sight.

She now needs to use eye drops every hours and must wear sunglasses when she leaves the house. Despite doctors believing that Ms Millard will recover within two years, they are unsure if her eyesight will ever he restored.

COPYRIGHT 2010 Ten Alps Publishing
No portion of this article can be reproduced without the express written permission from the copyright holder.
Copyright 2010 Gale, Cengage Learning. All rights reserved.

Article Details
Printer friendly Cite/link Email Feedback
Title Annotation:Samantha Millard suffers from an allergic reaction to Tamiflu
Publication:Optometry Today
Article Type:Brief article
Geographic Code:4EUUK
Date:Jan 29, 2010
Words:101
Previous Article:See 20/20 rumours.
Next Article:Lens companies could get Optrafair 'pavilion' in 2011.
Topics:

Terms of use | Privacy policy | Copyright © 2020 Farlex, Inc. | Feedback | For webmasters